Narcan Opioid Overdose Prevention Training

Learn how to recognize the signs of an overdose, perform rescue breathing, and administer Narcan (Naloxone). Narcan blocks opioids and restores normal breathing when sprayed into the nose of someone who has overdosed on opiates. It is safe, easy to administer and has no potential for abuse.

At the conclusion of the program, attendees can elect to receive two free doses of Narcan. (Please note, Narcan availability may be limited.)

Training provided by Seven Hills Behavioral Health.

Click here for more information on the Massachusetts Overdose Education and Naloxone Distribution (OEND) Program.


Narcan Opioid Overdose Prevention Trainings
Spring 2019

Free & open to the community. No pre-registration.

Wednesday, January 30
12-1 PM
Campus Center, 2nd floor Conference Room (next to SAIL Office)

Wednesday, February 27
5-6 PM
Campus Center, 2nd floor Conference Room (next to SAIL Office)

Thursday, April 4
9:30-10:30 AM
Campus Center, 2nd floor Conference Room (next to SAIL Office)

QuickLinks

x

+